Mucinex Sinus-Max Medicine For Pressure Pain & Cough Maximum Strength Caplets - 20 Count

Mucinex Sinus-Max Medicine For Pressure Pain & Cough Maximum Strength Caplets - 20 Count

Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Crospovidone, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide.
Sinus-Max, Maximum Strength, Caplets

Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: (Per 4-hour dose). Pressure, pain & cough. For ages 12+. Relieves sinus pressure & congestion. Relieves headache. Thins & loosens mucus. Keep carton for complete product information. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. www.mucinex.com. Made in England.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blister; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcohol drinks daily while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); If you are now taking a prescription monoamine oxidase inhibitor (MAOI) 9certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug conta
Directions Directions: Do not take more than directed (see Overdose warning). Do not take more than 12 caplets in any 24-hour period. Adult and Children 12 Years of Age and Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.